MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71004
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There are no specific events reported leading up to migration of the implanted lead, however the patient is reported to be moderately active and regularly participates in pilates and hiking.It is unknown how the patient's lifestyle may have impacted lead stability.It is also unknown if the use of sutures vs anchors may have contributed to lead movement.There are no indications of any system or component failure or malfunction beyond migration of the lead, and all original components remain implanted and in use after being repositioned.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2025.The implantable pulse generator (ipg) was placed in the lower back area with the leads targeting the cluneal nerve.The leads were anchored using sutures as opposed to an anchoring device due to the patient's low bmi and physician concern of adding any additional components into a limited space.After using the system for some time the patient began to notice some discomfort at the psis area, most pronounced when laying supine on a mat to do pilates.Imaging confirmed the lead had migrated slightly and the migration was likely causing the discomfort.On (b)(6) 2026 a surgical procedure was performed to reposition the existing leads.The leads were again surtured into place.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key24554245
Report Number3015425075-2026-00022
Device Sequence Number9331079
Product Code GZF
UDI-Device Identifier00812537037349
UDI-Public(01)00812537037349(11)250212(17)280212
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71004
Device Catalogue Number71004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown